# SDR 98UAL900257

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354UA
- Make and model: Boeing 737322
- Aircraft serial: 24360
- Engine: Ge CFM56*
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Irs
- Condition: Malfunctioned
- Location: Nr 1/2
- Component: Honeywell, HG1050AD0504
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INERTIAL REFERENCE SYSTEM DRIFT OR FLIGHT MANAGEMENT COMPUTER NAV PROBLEM IN FLIGHT.  *S/D*  BOTH NR 1 AND NR 2 INERTIAL REFERENCE UNITS (NAV UNITS) WERE REPLACED PRECAUTIONARY.  SYSTEM OPERATION HAS SINCE BEEN NORMAL.  THE SHOP REPORTED THEY WERE UNABLE TO FIND ANY FAULT IN THE REPLACED IRU'S, TESTED NORMAL.
